# SDR HYIA20190307003

- Difficulty date: March 1, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: C4020488
- Aircraft time: 34,643 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 574122216
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LEFT MAIN GEAR WOULD NOT RETRACT. MAINTENANCE INSPECTED AND FOUND THE LEFT MAIN LANDING GEAR UPLOCK HOOK  BROKEN. THE PART WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
